# SDR ASAA2021082435786

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,987 hours, 16,301 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1124
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 1,375 hours, 434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND CENTER REFUEL IND. UNREADABLE MOISTURE INSIDE IND. GROUNDED - YES. OPENED 4 CB'S AND TAGGED. REMOVED AND REPLACED CENTER TANK REFUELING INDICATOR. REMOVED TAGS AND RESET 4 CB'S. ALL OP TEST GOOD REF B737-800 AMM 29-41-61-000/400-801.
